W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
GDSF2433 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The following event was reported to gore: on (b)(6) 2026, the patient underwent an endovascular procedure via right internal jugular access using a gore® dryseal flex introducer sheath for implantation of a non-gore device (micra¿ av2 leadless pacemaker).It was reported that the hemostatic valve was pressurized during preparation prior to insertion, with no issues noted.Following insertion of the micra¿ av2 delivery system into the patient, the hemostatic valve was unable to maintain pressure or tighten around the delivery system, and heparinized saline was observed leaking.The reporter stated the leakage may have been due to a tear in the hemostatic valve.Due to the inability to restore pressurization, a replacement sheath was used to complete the procedure.The patient tolerated the procedure, and no negative patient outcomes were reported.
Additional Manufacturer Narrative
H6: code c21 - results pending determination and completion of investigations.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Updated g3/g4, h6/h11.Code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.Code d15-there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.